Prednisone does a number on your hormones, so a lot of people end up with weird skin issues, like acne or eczema or rashes. UC can also cause weird skin issues (chronic hives over here!). If it's from the prednisone, it will likely go away once your body levels back out.
Also, I have been on Inflectra since mid-July (after Humira failed). No skin redness like you describe. Inflectra insert does say something about
a face rash, but I don't recall if Humira does. Think back to when the redness started -- was it before/after the Humira? The Inflectra? I try to keep track of when I start new meds and when a symptom appears so I can pinpoint the source better.
Left-sided colitis dx on 12/28/17.
Current: Inflectra 10mg/kg/8weeks & Imuran 100 mg. (7/18); Saccharomyces Boulardii 2x/day
Wheat-free as of 1/18.
4.8g Lialda (1 month, caused migraines & stopped working) Budesonide 9mg (3 weeks, did nothing) 40mg Humira weekly for 8 weeks, developed antibodies
Post Edited (suchatravesty) : 11/12/2018 2:56:34 AM (GMT-7)